# SDR SWIA202164292

- Difficulty date: December 16, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL HAS MULTIPLE AREAS OF CORROSION FROM FS589.00 TO FS559+96 (MARKED)   (C CHECK RO 02-12-2022)   REPAIRED  R/H FLOOR SILL BETWEEN FS 559+112 TO 605 REF REO 601R-53-00-526 REV -- DATED 22-MAY-2013. SEE CAMP 24163913 FOR REPLACEMENT OF  RH CARGO FLOOR SILL FROM FS559+80 FS 559.00+112. SEE CONTINUATION CARD FOR DETAILS
